# SDR DALA2023053004268

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2787309) CRACKED CARGO TRACK TIE DOWN LBBL 17.24 AT LEVEL BS727I AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK TIE DOWN LOCATED BS 727H PLUS 10.5 INCH TO BS 727I PLUS 4 INCH LBL 17.24 AT AFT CARGOCOMPARTMENT AS PER B737-900ER SRM 53-00-53-2R.
